# SDR COMA0860053

- Difficulty date: January 5, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 34,102 hours, 31,814 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 07242515
- Condition: Failed
- Location: Rt Engine
- Part time: 19,221 hours, 17,259 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5484 - DURING TAKEOFF ROLL RECEIVED IDG 2 CAUTION MESSAGE.  ABORTED TAKEOFF.  REMOVED AND REPLACED NR 2 IDG.
